Sudafed Pe Head Congestion + Pain, Non-Drowsy, Coated Caplets

Ibuprofen 200 mg, phenylephrine hydrochloride 10 mg tablets. Pain reliever/fever reducer (NSAID), nasal decongestant. Nasal congestion. Sinus pressure. Nasal swelling. Headache. Fever. Body aches. One caplet dose! Coated caplets (capsule-shaped tablets). Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Other information: Store between 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read all warnings and directions before use. Keep carton. Do not use if blister unit is torn or broken.